# SDR DALA2018080604998

- Difficulty date: August 4, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 70,664 hours, 12,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY LIGHTS CONTROL PANEL. SYSTEM OPS NORMAL.
